About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 180595, 13 pages
http://dx.doi.org/10.1155/2012/180595
Research Article

Analytic Solutions for a Functional Differential Equation Related to a Traffic Flow Model

School of Mathematics, Chongqing Normal University, Chongqing 401331, China

Received 19 July 2012; Accepted 23 October 2012

Academic Editor: Antonio Suárez

Copyright © 2012 Houyu Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of analytic solutions of a functional differential equation which comes from traffic flow model. By reducing the equation with the Schröder transformation to an auxiliary equation, the author discusses not only that the constant at resonance, that is, at a root of the unity, but also those near resonance under the Brjuno condition.